Concentration around a sphere for a singularly perturbed by Badiale M., D'Aprile T.

By Badiale M., D'Aprile T.

Show description

Read Online or Download Concentration around a sphere for a singularly perturbed Schrodinger equation PDF

Best mathematics books

Mathematical Magic Show

This can be the 8th choice of Martin Gardner's Mathematical video games columns which have been showing per thirty days in clinical American seeing that December 1956.

Amsco's Algebra Two and Trigonometry

Algebra 2 trigonometry textbook will train scholars every little thing there's to grasp made effortless!

Additional info for Concentration around a sphere for a singularly perturbed Schrodinger equation

Example text

Int. Conf. on Nonlinear Diff. Equat. ”, Tata Inst. Fund. , Bangalore, to appear. [11] V. Benci, D. Fortunato, L. Pisani. Soliton-like solutions of a Lorentz invariant equation in dimension 3, Reviews in Mathematical Physics, Vol 10, No 3 (1998), 315-344. [12] H. L. Lions. Nonlinear scalar field equations, I - Existence of a ground state, Arch. Rat. Mech. , Vol 82 (4) (1997), 313-345. [13] T. D’Aprile. Existence and concentration of local mountain-passes for a nonlinear elliptic field equation in the semiclassical limit, preprint n.

Angew. Math. , Vol 43 (1992), 270-291. [28] W. A. Strauss. Existence of solitary waves in higher dimensions, Comm. Math. , Vol 55 (1977), 149-162. [29] X. Wang. On concentration of positive bound states of nonlinear Schr¨ odinger equations, Comm. Math. , Vol 153, No 2 (1993), 229-244. [30] J. Wei. On the construction of single-peaked solutions to a singularly perturbed elliptic Dirichlet problem, J. Diff. , 129, No 2 (1996), 315-333.

Ni, J. Wei. On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure App. Math. 48 (1995), 731-768. [25] Y. J. Oh. Existence of semi-classical bound states of nonlinear Schr¨ odinger equation with potential on the class (V )a , Comm. Partial Diff. , Vol 13 (1998), 1499-1519. [26] Y. J. Oh. On positive multi-lump bound states of nonlinear Schr¨ odinger equation under multiple well potential, Comm. Math. , Vol 131 (1990), 223-253. [27] P.

Download PDF sample

Rated 4.65 of 5 – based on 43 votes